Change search
ReferencesLink to record
Permanent link

Direct link
The multivariate arithmetic Tutte polynomial
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-1055-1474
2014 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 366, no 10, 5523-5540 p.Article in journal (Refereed) Published
Abstract [en]

We introduce an arithmetic version of the multivariate Tutte polynomial and a quasi-polynomial that interpolates between the two. A generalized Fortuin-Kasteleyn representation with applications to arithmetic colorings and flows is obtained. We give a new and more general proof of the positivity of the coefficients of the arithmetic Tutte polynomial and (in the representable case) a geometrical interpretation of them.

Place, publisher, year, edition, pages
2014. Vol. 366, no 10, 5523-5540 p.
Keyword [en]
Tutte polynomial, multivariate Tutte polynomial, Potts model, toric arrangement, chromatic polynomial, matroid, arithmetic matroid, abelian group, quasi-polynomial
National Category
URN: urn:nbn:se:kth:diva-158844DOI: 10.1090/S0002-9947-2014-06092-3ISI: 000344826100017ScopusID: 2-s2.0-84924785538OAI: diva2:782697
Knut and Alice Wallenberg Foundation

QC 20150122

Available from: 2015-01-22 Created: 2015-01-12 Last updated: 2015-01-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bränden, Petter
By organisation
Mathematics (Div.)
In the same journal
Transactions of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link